# SDR DALA2015071804556

- Difficulty date: July 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 68,196 hours, 30,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y1732 BETWEEN FRAMES 65 - 66 IN AFT GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53470150.
